# SDR ASAA2016050416619

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 32,997 hours, 9,629 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, FLOW DISCONNECTED CONTROL CAB ZONE TEMP LIGHT ON MASTER CAUTION RECALL.  ACFT GROUNDED.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLERS IAW AMM 21-61-00.  FOUND NR 2 CONTROLLER WITH FLIGHT DECK ZONE TRIM VALVE RED FAULT LIGHT ON DURING TEST.  FAULT LIGHT EXTINGUISHED AT CONCLUSION OF TEST AND DURING SUBSEQUENT BITE TEST.  OPS NORMAL IAW ABOVE REF.  NO CURRENT FAULTS AND CONTROL CABIN ZONE TEMP LIGHT REMAINS EXTINGUISHED WITH MASTER RECALL.
